Alert archive / Louisiana / Winter Storm Warnings in 2014
Winter Storm Warning 2, NWS Lake Charles, LA
NWS Lake Charles, LA issued this winter storm warning at Jan 24, 2014, 5:53 PM CST for Saint Martin Parish, Louisiana. It took effect at Jan 24, 2014, 6:00 PM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2014, 5:53 PM CST (23:53 UTC)
- In effect from
- Jan 24, 2014, 6:00 PM CST
- Expired
- Jan 24, 2014, 8:50 PM CST
- In force
- 3 hr
- Issued by
- NWS Lake Charles, LA
County Saint Martin Parish, LA
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 598 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
358 WWUS44 KLCH 242353 WSWLCH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 553 PM CST FRI JAN 24 2014 ...WINTER PRECIPITATION EXITING SOUTH CENTRAL LOUISIANA... .TRAVELING GULF AIR CONTINUES TO UPSLIDE THE ARCTIC AIR IN PLACE AT THE SURFACE...BRINGING ABOUT WINTRY MIX OF PRECIPITATION. A TEXAS TROUGH ALOFT WILL TRAVEL EASTWARD INTO THE NORTHWEST GULF OF MEXICO THIS EVENING...ESCORTING THE WINTRY MIX EASTWARD. LAZ053>055-250300- /O.CAN.KLCH.WS.W.0001.000000T0000Z-140125T0300Z/ /O.NEW.KLCH.WS.W.0002.140125T0000Z-140125T0300Z/ IBERIA-ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...NEW IBERIA...MORGAN CITY...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE 553 PM CST FRI JAN 24 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WINTER STORM WARNING FOR SOUTH CENTRAL LOUISIANA...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING...THROUGH 9 PM FRIDAY. * ACCUMULATIONS: TOTAL ACCUMULATION OF SLEET AND FREEZING RAIN IS EXPECTED TO RUN ONE QUARTER INCH OR LESS IN MOST LOCATIONS. * IMPACTS: ICE ACCUMULATION WILL CONTINUE ON BRIDGES AND OVERPASSES THROUGH THE AFTERNOON HOURS...CREATING HAZARDOUS DRIVING CONDITIONS. * MAIN IMPACT...HAZARDOUS DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRAVEL IS LIKELY TO BE SEVERELY IMPACTED...ESPECIALLY ACROSS BRIDGES AND OVERPASSES. && $$ LAZ044-045-052-250100- /O.CAN.KLCH.WS.W.0001.000000T0000Z-140125T0000Z/ LAFAYETTE-UPPER ST. MARTIN-VERMILION- INCLUDING THE CITIES OF...LAFAYETTE...BREAUX BRIDGE... ST. MARTINVILLE...ABBEVILLE...KAPLAN 553 PM CST FRI JAN 24 2014 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE WINTER STORM WARNING. $$
1 follow-up statement
619 WWUS44 KLCH 250250 WSWLCH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 850 PM CST FRI JAN 24 2014 LAZ053>055-250400- /O.CAN.KLCH.WS.W.0002.000000T0000Z-140125T0300Z/ IBERIA-ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...NEW IBERIA...MORGAN CITY...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE 850 PM CST FRI JAN 24 2014 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE WINTER STORM WARNING. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this winter storm warning went out at Jan 24, 3:49 PM CST, 2 hours 4 minutes earlier.
Area forecast discussion, Jan 24, 3:49 PM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
349 PM CST FRI JAN 24 2014
.DISCUSSION...
LOCAL 88DS SHOW THE BULK OF THE PRECIP...MAINLY SLEET ATTM...
NOW CONFINED TO S-CNTL AND COASTAL SW LA. ADJUSTED POPS
ACCORDINGLY FOR THE REST OF THE DAY AND THIS EVENING BASED ON
RADAR TRENDS WHICH UNFORTUNATELY REQUIRED KEEPING A SMALL POP FOR
THIS EVENING ACROSS THE LOWER ATCHAFALAYA BASIN...WHICH ALSO
REQUIRED THE EXTENSION OF THE WINTER STORM WARNING. THE WSW IS NOW
IN EFFECT UNTIL 03Z/21CST. OTHERWISE SATELLITE IMAGERY SHOWS THE
CLEARING LINE BEGINNING TO CREEP INTO THE NRN EXTREMES OF THE
FORECAST AREA...UNFORTUNATELY LIKELY NOT IN TIME TO ALLOW TEMPS TO
RISE ABOVE FREEZING FOR MOST OF THE AREA. ANOTHER ISSUE WITH THE
LACK OF SUN/HEATING IS THE LIKELIHOOD OF LINGERING MOISTURE ON
AREA ROADS QUICKLY STYING FROZEN TONIGHT...OR RE-FREEZING QUICKLY
AFTER SUNDOWN FOR ANY AREAS WHERE THE TEMP CAN GET BACK ABOVE
32F...THUS WILL BE ISSUING A STATEMENT TO ADDRESS THIS PROBLEM.
SPEAKING OF TEMPS...INHERITED VALUES LOOK GOOD FOR NOW WITH MAYBE
JUST A SLIGHT TWEAK DOWNWARD ACROSS THE SRN 1/2 OF THE AREA WHERE
THICKER ICE COVERAGE MAY ALLOW TEMPS TO DROP A LITTLE MORE.
SATURDAY LOOKS DRY AND WARMER AS NWRLY FLOW ALOFT AND PASSING SFC
HIGH USHER IN MUCH DRIER AIR. DID KEEP TEMPS TOWARD THE LOWER SIDE
OF MOS AS LINGERING ICE MAY DELAY WARMING JUST A BIT. LOW-LEVEL
MOISTURE RETURN WILL BEGIN IN EARNEST ON SUNDAY AS THE CORE OF THE
HIGH MOVES EWD AND SRLY FLOW DEVELOPS. THE NEXT SHORTWAVE ALOFT IS
PROGGED TO CROSS THE AREA DURING THIS TIME FRAME BUT MID-LEVEL DRY
AIR LOOKS TOUGH TO OVERCOME FOR SHOWER DEVELOPMENT. SMALL POPS ARE
RETURNED TO THE FORECAST LATE SUNDAY NIGHT...MAINLY ACROSS THE SRN
AND ERN AREAS.AS THE NEXT COLD FRONT DROPS SWD ACROSS THE AREA
AND INTERACTS WITH THE DEPARTING DISTURBANCE. A COLD RAIN LOOKS
POSSIBLE FOR MONDAY AS MOISTURE BEGINS INCREASING AHEAD OF THE
NEXT STRONG VORT ALOFT AND OVERRUNNING SETS UP. PRECIPITATION
LOOKS MORE LIKELY FOR TUESDAY AS THE DISTURBANCE MOVES ACROSS THE
AREA...THE BIG QUESTION MARK WITH THIS EVENT WILL BE IF A REPEAT
OF LAST NIGHT/TODAY WILL BE IN STORE FOR US BASED ON HOW COLD THE
AIR IS PROGGED TO BE WITH THE NEXT ARCTIC HIGH PROGGED TO BUILD
OVER THE FORECAST AREA. FOR NOW FORECAST AFTERNOON TEMPS LOOK A
LITTLE TOO WARM FOR ANY MIXED PRECIP...BUT WITH PRECIP LINGERING
SOMEWHAT AFTER SUNDOWN... STAY TUNED.
DRY CONDITIONS ARE EXPECTED TO PREVAIL WEDNESDAY AND THURSDAY WITH
HIGH PRESSURE TAKING OVER AGAIN. LONG-RANGE MODELS ARE DIFFERING
ON THE TIMING OF THE NEXT FRONTAL BOUNDARY AND ASSOCIATED POPS FOR
LATE NEXT WEEK INTO THE WEEKEND...HAVE ELECTED TO HOLD OUT ON POPS
DURING THIS EVENT BUT BY LATE IN THE PERIOD RETURN FLOW AND
ANOTHER SHORTWAVE IN THE PROGRESSIVE PATTERN LEADS TO SMALL POPS
FOR NOW.
&&
.MARINE...
CAUTION CONDITIONS ARE EXPECTED TO LINGER OVER THE SERN WATERS
THROUGH MIDNIGHT BEFORE THE GRADIENT FINALLY RELAXES. BETTER
BOATING CONDITIONS ARE EXPECTED TO LINGER THROUGH THE WEEKEND AS
THE SFC HIGH PASSES...BUT ANOTHER ROUND OF STRONG OFFSHORE FLOW IS
EXPECTED WITH THE NEXT FRONTAL PASSAGE BEGINNING MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 27 56 39 63 49 / 10 10 10 10 20
KBPT 28 57 40 64 49 / 10 10 10 10 20
KAEX 24 58 34 62 43 / 10 0 10 10 10
KLFT 27 56 39 63 49 / 10 10 10 10 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: LAFAYETTE...UPPER ST. MARTIN...VERMILION.
WINTER STORM WARNING UNTIL 9 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: IBERIA...LOWER ST. MARTIN...ST. MARY.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL MIDNIGHT CST TONIGHT FOR THE
FOLLOWING ZONES: WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION UNTIL 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
TX FROM 20 TO 60 NM.
&&
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES
&&
25Hazardous weather outlook, Jan 24, 5:24 AM CST, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 524 AM CST FRI JAN 24 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 251130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 524 AM CST FRI JAN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT WINTRY CONDITIONS WILL PERSIST ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUSIANA THROUGH THE NOON HOUR. LIGHT SNOW AND FREEZING RAIN IS FALLING ALONG AND SOUTH IF THE I-10 CORRIDOR WITH MAINLY LIGHT SNOW NORTH OF THAT LOCATION. REPORTS FROM AREA LAW ENFORCEMENT AND EMERGENCY MANAGERS INDICATE AREA BRIDGES ARE EXPERIENCING ICING WHICH HAS LED TO NUMEROUS ACCIDENTS ON THOSE BRIDGES. MOTORISTS DRIVING TO WORK NEED TO EXPECT DELAYS THIS MORNING AND USE EXTREME CAUTION WHEN DRIVING OVER AREA BRIDGES. TEMPERATURES ARE EXPECTED TO REMAIN BELOW FREEZING INTO THE EARLY AFTERNOON HOURS WITH PRECIPITATION ENDING AROUND THAT TIME. TEMPERATURES ARE EXPECTED TO FALL BACK BELOW FREEZING LATE THIS AFTERNOON WITH TEMPERATURES FALLING BACK INTO THE UPPER 20S ALONG THE I-10 CORRIDOR AND LOWER 20S ACROSS CENTRAL LOUISIANA AND THE LAKES REGION OF SOUTHEAST TEXAS BY SUNRISE ON SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A GRADUAL WARM UP IN TEMPERATURES IS EXPECTED TO BEGIN TOMORROW AND CONTINUE INTO SUNDAY. ANOTHER COLD FRONT LOOKS TO MOVE THROUGH ON MONDAY. .SPOTTER INFORMATION STATEMENT... GMZ430-432-435-450-452-455-470-472-475-251130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 524 AM CST FRI JAN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY FOR AREA LAKES AND BAY INCLUDING THE NEARSHORE AND OFFSHORE WATERS. LIGHT RAIN WILL CONTINUE INTO THE AFTERNOON HOURS. SEAS WILL SLOWLY DIMINISH IN HEIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NEXT FRONT ON MONDAY WILL SWING WINDS AROUND TO THE NORTH WITH SEAS ONCE AGAIN RISING. .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, Jan 24, 2:06 PM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
206 PM CST FRI JAN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM ICE STORM CAMERON 29.80N 93.30W
01/24/2014 CAMERON LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS TWO THIRDS OF AN INCH OF ICE
ACCUMULATION ON TREES
&&
RDEALLocal storm report, Jan 24, 2:10 PM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
210 PM CST FRI JAN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM ICE STORM 6 SSW LAKE CHARLES REGI 30.04N 93.26W
01/24/2014 CAMERON LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS TWO THIRDS OF AN INCH OF ICE
ACCUMULATION ON TREES
&&
RDEALLocal storm report, Jan 24, 2:51 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
251 PM CST FRI JAN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM SNOW 7 E ALEXANDRIA 31.29N 92.34W
01/24/2014 M0.0 INCH RAPIDES LA BROADCAST MEDIA
KALB METEOROLOGIST REPORTED 3 INCHES OF SNOW WITH
DURATION OF MORE THAN 12 HOURS AND LIQUID WATER
EQUIVALENT OF 0.31 INCHES.
&&
RDEALLocal storm report, Jan 24, 2:57 PM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
257 PM CST FRI JAN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM SNOW 7 E ALEXANDRIA 31.29N 92.34W
01/24/2014 M3.0 INCH RAPIDES LA BROADCAST MEDIA
KALB METEOROLOGIST REPORTED 3 INCHES OF SNOW WITH
DURATION OF MORE THAN 12 HOURS AND LIQUID WATER
EQUIVALENT OF 0.31 INCHES.
&&
RDEALLocal storm report, Jan 24, 3:29 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
329 PM CST FRI JAN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM SLEET SULPHUR 30.23N 93.36W
01/24/2014 M0.30 INCH CALCASIEU LA NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS 0.3 INCHES OF SNOW/SLEET
ACCUMULATION AND 0.20 INCHES OF ICE ACCUMULATION
&&
RDEALSpecial weather statement, Jan 24, 4:17 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 417 PM CST FRI JAN 24 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 251500- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK... BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON... GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE... BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 417 PM CST FRI JAN 24 2014 ...DANGEROUS ROAD CONDITIONS EXPECTED AGAIN TONIGHT... THE WINTRY MIX OF PRECIPITATION WHICH FELL OVER THE AREA OVERNIGHT AND TODAY WILL CONTINUE TO MOVE EASTWARD AND OUT OF THE AREA THROUGH THIS EVENING. HOWEVER THE PRECIPITATION AND ITS ASSOCIATED THICK CLOUD COVER HAVE KEPT TEMPERATURES FROM WARMING ABOVE THE FREEZING MARK FOR MOST OF THE AREA TODAY...THUS ICE LINGERING ON AREA ROADWAYS WILL REMAIN IN PLACE OVERNIGHT. OF MORE CONCERN...MOISTURE LEFT OVER IN AREAS WHERE THE PRECIPITATION MELTED WILL RE-FREEZE QUICKLY AFTER SUNSET THIS EVENING WHEN TEMPERATURES DROP BACK BELOW FREEZING. THUS DANGEROUS ROAD CONDITIONS WILL LINGER THROUGH TONIGHT ACROSS THE ENTIRE REGION...ESPECIALLY ON BRIDGES...OVERPASSES...AND OTHER ELEVATED HIGHWAYS OR ROADWAYS. TRAVELING TONIGHT IS STRONGLY DISCOURAGED...BUT IF YOU MUST TRAVEL PLEASE CHECK FOR ROAD CLOSURES ALONG YOUR ROUTE AND PLEASE USE EXTREME CAUTION... INCLUDING SLOWING YOUR DRIVING SPEED AND MAINTAINING A GREATER DISTANCE BETWEEN VEHICLES. CONDITIONS ARE EXPECTED TO IMPROVE AFTER SUNRISE ON SATURDAY WHEN TEMPERATURES WILL QUICKLY RISE ABOVE FREEZING...ALLOWING THE LINGERING ICE TO FINALLY MELT. 25
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 9:39 PM CST | Winter Storm Warning | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 20 hr |
| Jan 23, 9:39 PM CST | Winter Weather Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon | 7 hr |
| Jan 24, 12:56 AM CST | Low Water Advisory | LCH | 3 hr |
Nearby
Winter Storm Warnings in Louisiana, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.